# SDR YENA201810290946

- Difficulty date: October 29, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 42,529 hours, 14,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, C6 CHECK AT LHT (BQN), LHT REPORTED THAT AFTER ACCOMPLISHMENT OF ROTOTEST INSPECTION REQUIRED PER REF /4/ SB & REF /6/ AD- CRACKS WERE FOUND ON THE UPPER FLANGE OF THE LT SIDE (CENTER & AFT HOLE) AND RT SIDE (AFT HOLES) SIDE BOX BEAMS, SEE FIGURE 1 & 2 OF THE REF /1/ EO.  IN ORDER TO COMPLY WITH REF /6/ FAA AD - CONTACTED FOR REPAIR APPROVAL.  PROVIDED THE REF /2/MESSAGE WHICH PROVIDES INSTRUCTIONS TO REAM THE AFFECTED HOLES AND COLD EXPAND IN ALL LAYERS, TO RESTORE SURFACE PROTECTIONS AND TO PERFORM ALL OTHER REQUIREMENTS PER THE REF /5/ SB.  THE REPAIR WAS PERFORMED AS DETAILED IN REF /2/MESSAGE AND REF /5/ SB AND THE REF /1/ EO PROVIDED THE INSTRUCTIONS FOR THIS REPAIR AND IS APPROVED BY THE REF /3/ RDAS.  THE REF /3/ RDAS HAS A 6 MONTH RESTRICTION FOR FURTHER DAMAGE TOLERANCE ANALYSIS (DTA) TO BE ACCOMPLISHED.  THIS EC ACCOMPLISHES THE TIME LIMITED REPAIR AND COMPLIES WITH REF /3/ RDAS WITHOUT DEVIATION. THIS EC A18-839-01 IS ISSUED TO ACCOMPLISH THE TIME LIMITED REPAIR INSTRUCTIONS. EC A18-839-02 IS ISSUED TO TRACK THE 6 MONTH LIMITATION OF THE REPAIR, AFTER WHICH DTA IS REQUIRED TO BE COMPLETED; THIS TIME LIMITED REPAIR HAS BEEN APPROVED VIA REF /3/ RDAS, PENDING DTA WITHIN 6 MONTHS, AND IS CLASSIFIED AS MAJOR.
